Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Note on subdirect sums of rings


Author: Neal H. McCoy
Journal: Proc. Amer. Math. Soc. 6 (1955), 554-557
MSC: Primary 09.3X
DOI: https://doi.org/10.1090/S0002-9939-1955-0072113-0
MathSciNet review: 0072113
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. Brown and N. H. McCoy, Radicals and subdirect sums, Amer. J. Math. vol. 69 (1947) pp. 46-58. MR 0019594 (8:433d)
  • [2] -, The maximal regular ideal of a ring, Proc. Amer. Math. Soc. vol. 1 (1950) pp. 165-171. MR 0034757 (11:638j)
  • [3] A. Forsythe and N. H. McCoy, On the commutativity of certain rings, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 523-526. MR 0016093 (7:509g)
  • [4] A. Gertschikoff, Über Ringe, die in eine direkte Summe von Körpern zerlegbar sind, Mat. Sbornik N. S. vol. 7 (1940) pp. 591-597 (Russian with German summary). MR 0002850 (2:121d)
  • [5] I. Kaplansky, Topological representation of algebras, Trans. Amer. Math. Soc. vol. 68 (1950) pp. 62-75. MR 0032612 (11:317c)
  • [6] N. Jacobson, The radical and semi-simplicity for arbitrary rings, Amer. J. Math. vol. 67 (1945) pp. 300-320. MR 0012271 (7:2f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.3X

Retrieve articles in all journals with MSC: 09.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0072113-0
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society